# SDR ABXA080246

- Difficulty date: September 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,902 hours, 45,232 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TAKE OFF POWER AN ABNORMAL ODOR CAME FROM THE LT AC PACK.  AT CRUISE POWER, THE SMELL WENT AWAY.  REPLACED THE LT COALESCER BAG IAW DC9 AMM CHAPTER 21.
